Hyperbolic torsion polynomials of pretzel knots

Takayuki Morifuji, Anh T. Tran

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we explicitly calculate the highest degree term of the hyperbolic torsion polynomial of an infinite family of pretzel knots. This gives supporting evidence for a conjecture of Dunfield, Friedl and Jackson that the hyperbolic torsion polynomial determines the genus and fiberedness of a hyperbolic knot. The verification of the genus part of the conjecture for this family of knots also follows from the work of Agol and Dunfield [1] or Porti [19].

Original languageEnglish
Pages (from-to)265-272
Number of pages8
JournalAdvances in Geometry
Volume21
Issue number2
DOIs
Publication statusPublished - 2021 Apr 1

Keywords

  • canonical component
  • Hyperbolic torsion polynomial
  • pretzel knot
  • twisted Alexander polynomial

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Hyperbolic torsion polynomials of pretzel knots'. Together they form a unique fingerprint.

Cite this